Convergence rate of Newton's method for L 2 spectral estimation

Hongxia Yin, Chen Ling, Liqun Qi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

4 Citations (Scopus)

Abstract

In the paper, we prove the Hölder continuous property of the Jacobian of the function generated from the dual of the power spectrum estimation problem. It follows that the convergence of the Newton method for the problem is at least of order [InlineMediaObject not available: see fulltext.] where m is the order of the trigonometric bases. This result theoretically confirms the numerical observation by Potter (1990) and Cole and Goodrich (1993).
Original languageEnglish
Pages (from-to)539-546
Number of pages8
JournalMathematical Programming
Volume107
Issue number3
DOIs
Publication statusPublished - 1 Jul 2006

ASJC Scopus subject areas

  • Software
  • Mathematics(all)

Cite this